question-icon

What Causes Difficulty In Sleeping While On Zoloft?

default
Posted on Fri, 3 Nov 2017
Question: On zoloft 75 mg started 4 days ago all together on 6 weeks starting with lower doses. I am having a lot of problems sleeping and that makes my anxiety and depression worse if I don't sleep I am a mess the next day because when I don't sleep I sleep nothing up all night couple times a week! Any suggestion?
doctor
Answered by Dr. Alexander H. Sheppe (48 minutes later)
Brief Answer:
Consultation

Detailed Answer:
Hello, and thanks for your question.

If you are taking the Zoloft at night, try taking it in the morning instead. If you are already taking it at night, you might need to talk with your doctor to consider a different medication. Mirtazapine is an antidepressant that can also help with sleep, so I might discuss that.

Please rate and close your answer when you are finished and satisfied.

In the future, for continuity of care, I encourage you to contact me directly at my private web address below. After you ask a direct question, it would be my pleasure to be your dedicated personal physician on this website. My name is Dr. Sheppe, and I am an XXXXXXX doctor working in New York City at NewYork-Presbyterian Hospital, ranked #1 for Psychiatry in the United States (tinyurl.com/psyrank). For a personalized comprehensive evaluation, treatment recommendations, and individual therapy, ask me at HealthCareMagic at this private web address: tinyurl.com/DrSheppeAnswers
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
Answered by
Dr.
Dr. Alexander H. Sheppe

Psychiatrist

Practicing since :2014

Answered : 2240 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

152 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
What Causes Difficulty In Sleeping While On Zoloft?

Brief Answer: Consultation Detailed Answer: Hello, and thanks for your question. If you are taking the Zoloft at night, try taking it in the morning instead. If you are already taking it at night, you might need to talk with your doctor to consider a different medication. Mirtazapine is an antidepressant that can also help with sleep, so I might discuss that. Please rate and close your answer when you are finished and satisfied. In the future, for continuity of care, I encourage you to contact me directly at my private web address below. After you ask a direct question, it would be my pleasure to be your dedicated personal physician on this website. My name is Dr. Sheppe, and I am an XXXXXXX doctor working in New York City at NewYork-Presbyterian Hospital, ranked #1 for Psychiatry in the United States (tinyurl.com/psyrank). For a personalized comprehensive evaluation, treatment recommendations, and individual therapy, ask me at HealthCareMagic at this private web address: tinyurl.com/DrSheppeAnswers